ON SETS OF INTEGERS WITH PRESCRIBED GAPS

Autor(en): STADJE, W 
Stichwörter: Mathematics; Statistics & Probability
Erscheinungsdatum: 1992
Herausgeber: APPLIED PROBABILITY TRUST
Journal: ADVANCES IN APPLIED PROBABILITY
Volumen: 24
Ausgabe: 4
Startseite: 776
Seitenende: 777
Beschreibung: 
INTERNATIONAL CONF ON RANDOM MAPPINGS, PARTITIONS, AND PERMUTATIONS, UNIV SO CALIF LOS ANGELES, LOS ANGELES, CA, JAN 03-06, 1992
ISSN: 00018678
DOI: 10.1017/S0001867800024915

Show full item record

Google ScholarTM

Check

Altmetric